RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 3–54 (Mi fpm1188)  

Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces

K. Kh. Boimatov, I. E. Egorova, M. G. Gadoevb

a Institute for Mathematics, Yakutsk State University
b Polytechnic Institute (branch of the YSU in the c. Mirniy)

Abstract: The paper considers semigroups of operators generated by pseudodifferential operators in weighted $L_p$-spaces of vector functions on $\mathbb R^n$ (or on a compact manifold without boundary). Sufficient conditions for a semigroup to be strongly continuous and analytic are obtained, conditions for it to be completely continuous are found, and the distribution of the eigenvalues of its infinitesimal generator is examined. Also, an integral representation that singles out the principal term of the semigroup as $t\to0+$ is established.

Full text: PDF file (416 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 563–602

Bibliographic databases:

UDC: 517.946

Citation: K. Kh. Boimatov, I. E. Egorov, M. G. Gadoev, “Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces”, Fundam. Prikl. Mat., 14:8 (2008), 3–54; J. Math. Sci., 166:5 (2010), 563–602

Citation in format AMSBIB
\Bibitem{BoiEgoGad08}
\by K.~Kh.~Boimatov, I.~E.~Egorov, M.~G.~Gadoev
\paper Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 3--54
\mathnet{http://mi.mathnet.ru/fpm1188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744932}
\elib{http://elibrary.ru/item.asp?id=12868939}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 563--602
\crossref{https://doi.org/10.1007/s10958-010-9874-4}
\elib{http://elibrary.ru/item.asp?id=15315668}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952291821}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1188
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:311
    Full text:119
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020